Announcement

Collapse
No announcement yet.

This is so fusstrating!!!

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • stac7_8
    replied
    Thanks so much for responding Diana. ....i brought it up to her and she said yes that's what the problem was. I'm going to do a search and try to figure out in plain english what that means. lol Angain many thanks


    Originally posted by dg2901 View Post
    Sounds like you're having some granulation issues around the vaginal cuff, since you mentioned the silver nitrate treatment. Sometimes the area around the vaginal cuff takes longer to heal for one reason or another. However, after 1 or 2 silver nitrate treatments all should be well.

    Dont hesitate to call your Dr and explain that you're still having some spotting, as this is not normal.

    feel better soon!
    Diana

    Leave a comment:


  • dg2901
    replied
    Sounds like you're having some granulation issues around the vaginal cuff, since you mentioned the silver nitrate treatment. Sometimes the area around the vaginal cuff takes longer to heal for one reason or another. However, after 1 or 2 silver nitrate treatments all should be well.

    Dont hesitate to call your Dr and explain that you're still having some spotting, as this is not normal.

    feel better soon!
    Diana

    Leave a comment:


  • **Angie**
    replied
    I think you should speak with a Dr. I would be concerned. I had a hysterectomy less than 2 weeks ago and I only spotted for the first 2 days. Could it be from your bladder? Have you done a tampon check to verify where it's coming from?? (tmi I know but I'm worried for you)

    angie

    Leave a comment:


  • stac7_8
    replied
    No I don't think it was called that. I believe I had the PST done and then the instills. That was in the beginning of March when I was DX.

    I just don't understand this.

    Leave a comment:


  • leelee88
    replied
    Can I ask.. Did you have a vaginal hysto? Because my friend did and bled for months after..

    Leave a comment:


  • stac7_8
    started a topic This is so fusstrating!!!

    This is so fusstrating!!!

    Ok...let me start by saying I have no idea if I'm posting in the right place. But here we go. I had a Hysterectomy in December 06. She took everything out. Good for me right.....wrong!!!

    I have still been spotting up until I got a second op and was DX with IC in March of 07. Well the GYN put some black stuff inside of me and said that the bleeding should stop now. Ok well all has been pretty good until about 4 days ago.

    I have had alot of pressure in my lower back and sharp pains in my female region. Well I of course think that the pain is 1 from the surgery or 2 part of the IC. The big problem is tonight I go to the restroom and what do I see......yet again I am spotting.

    I truly do not understand this. I do not have any female organs in there to cause the bleeding. So I have to be spotting from the "cuff" that they stiched together.

    You would think after 4 months that I would not be spotting still. I'm just so aggrevated

    Please excuse my typing.....its my handicap!!
Working...
X